# SDR CA971110010

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-324
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PO
- Condition: Inoperative
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: J, N
- Precautionary procedure: H

## Discrepancy

(CAN) AFTER WALK-AROUND AND DURING COCKPIT CHECK AND CARGO DOOR OPEN, ECAM MESSAGE INDICATED SMOKE WARNING.  TROUBLESHOOTING REVEALED AFT CARGO DETECTOR AT FAULT.  SMOKE DETECTOR DEACTIVATED TO PREVENT FURTHER FALSE WARNINGS. AIRCRAFT DISPATCHED UNDER MEL 26-10.
